Loon-A-TiK Posted October 25, 2006 Share Posted October 25, 2006 Hiya- I've taken Risperdal for at least a year now. I'm taking it at 3.5mg/day. It does a good job at putting down my mania and bring me back to sanity. There are a couple of problems though, it figures, huh? #1- it makes me lactate. we're not talking about nursing mother lactation, just a bit, but i do lactate #2- i feel no sense of spirituality. i've read that it hits the 5HT2 receptor, which is responsible for spirituality (among other things), and this bothers me a lot that i do not feel connected anymore. spirituality is/WAS a huge part of my life. so where do we stand? well, i've knocked out all of the atypicals for one reason or another. abilify makes me mixed, zyprexa made me fat (but i love the stuff!), seroquel made me sleep 15 hrs a day and look stoned, and now risperdal makes me lactate and lose my spirituality. i guess there is a point where i must deal with something. i can't have it all. there has to be some kind of trade. do i keep risperdal? do i give up AAPs? i've had bad luck with haldol too, and don't want to go near other typicals. do i await the much awaited time-released risperdal and hope it has milder effects? i'm staying on the side of keeping risperdal. does anyone else have any ideas? there comes a time when you're at the end of the line and you just have to tolerate something... loon Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.